Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 555, NWS Tulsa, OK

November 7, 20115 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 7, 2011, 9:46 PM CST for 5 counties in Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 7, 2011, 9:46 PM CST (03:46 UTC)
Expired
Nov 7, 2011, 10:45 PM CST
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Nowata County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 57 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 7, 5:37 PM CSTTornado WatchSPC7 hr
Nov 7, 8:28 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
3.0
Supercell composite
12.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

337 
WUUS54 KTSA 080346
SVRTSA
OKC105-113-131-143-147-080445-
/O.NEW.KTSA.SV.W.0555.111108T0346Z-111108T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
946 PM CST MON NOV 7 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NOWATA COUNTY IN NORTHEAST OKLAHOMA
  EASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1045 PM CST

* AT 942 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM OSAGE HILLS STATE PARK TO BARNSDALL TO 3 MILES
  NORTHEAST OF WALNUT CREEK STATE PARK...MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  AVANT...OCHELATA...BARTLESVILLE...SKIATOOK...DEWEY...HULAH...
  RAMONA...COPAN...VERA...WANN...LENAPAH...DELAWARE...TALALA...
  NOWATA...WATOVA...SOUTH COFFEYVILLE AND NEW ALLUWE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3661 9544 3620 9624 3623 9626 3622 9632
      3648 9632 3670 9652 3701 9587 3700 9544
TIME...MOT...LOC 0346Z 237DEG 39KT 3674 9615 3659 9608
          3630 9619

$$
3 follow-up statements
254 
WWUS54 KTSA 080402
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CST MON NOV 7 2011

OKC105-113-131-143-147-080445-
/O.CON.KTSA.SV.W.0555.000000T0000Z-111108T0445Z/
NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
1002 PM CST MON NOV 7 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR WASHINGTON...NORTHERN TULSA...NORTHWESTERN ROGERS...EASTERN OSAGE
AND NOWATA COUNTIES...

AT 1000 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEWEY TO 6 MILES NORTHEAST OF OCHELATA TO SKIATOOK...
MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RAMONA...
COPAN...VERA...WANN...LENAPAH...DELAWARE...TALALA...NOWATA...
WATOVA...SOUTH COFFEYVILLE AND NEW ALLUWE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3700 9544 3661 9544 3620 9624 3623 9626
      3623 9631 3623 9632 3657 9620 3680 9632
      3701 9588
TIME...MOT...LOC 0403Z 237DEG 39KT 3684 9596 3669 9589
          3640 9600

$$
180 
WWUS54 KTSA 080419
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CST MON NOV 7 2011

OKC105-113-131-143-147-080445-
/O.CON.KTSA.SV.W.0555.000000T0000Z-111108T0445Z/
NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
1019 PM CST MON NOV 7 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR WASHINGTON...NORTHERN TULSA...NORTHWESTERN ROGERS...EASTERN OSAGE
AND NOWATA COUNTIES...

AT 1018 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WANN TO 9 MILES WEST OF WATOVA TO VERA...MOVING
NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WANN...
DELAWARE...NOWATA...TALALA...LENAPAH...WATOVA...SOUTH COFFEYVILLE AND
NEW ALLUWE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

&&

LAT...LON 3700 9544 3661 9544 3620 9624 3623 9626
      3623 9632 3657 9617 3686 9617 3701 9589
TIME...MOT...LOC 0419Z 242DEG 33KT 3688 9583 3667 9579
          3641 9589

$$
990 
WWUS54 KTSA 080439
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CST MON NOV 7 2011

OKC105-113-131-143-147-080449-
/O.EXP.KTSA.SV.W.0555.000000T0000Z-111108T0445Z/
NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
1039 PM CST MON NOV 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON...NORTHERN TULSA...
NORTHWESTERN ROGERS...EASTERN OSAGE AND NOWATA COUNTIES EXPIRES AT
1045 PM CST...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3700 9544 3661 9544 3620 9624 3623 9626
      3623 9632 3657 9617 3686 9617 3701 9589
TIME...MOT...LOC 0439Z 242DEG 33KT 3697 9563 3675 9559
          3650 9569

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 9:09 PM CST, 37 minutes earlier.

Area forecast discussion, Nov 7, 9:09 PM CST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
909 PM CST MON NOV 7 2011

...UPDATE...

.DISCUSSION...
HAVE SENT OUT UPDATED ZONES A COUPLE OF TIMES THIS EVENING FOR
TORNADO WATCH HEADLINES. ANGRY BOW ECHO IS CURRENTLY HEADED
EASTWARD INTO CREEK... PAWNEE AND OSAGE COUNTIES. INSTABILITY
DECREASES RAPIDLY TOWARD THE EAST... SO WEAKENING SHOULD OCCUR
WITH TIME. ALREADY HAVE MAX POPS ACROSS THE AREA... SO NO
ADDITIONAL UPDATE TO THE FORECAST WILL BE DONE AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 558 PM CST MON NOV 7 2011/

DISCUSSION...

THE 00Z AVIATION DISCUSSION IS INCLUDED BELOW.

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A STRONG UPPER STORM SYSTEM WILL BE MOVING ACROSS OKLAHOMA OVER
THE NEXT 24 HRS...AND WILL BRING UNSETTLED WEATHER IN THE FORM OF
LOW CIGS AND PERIODS OF TSTMS TO THE TAF SITES. TRIED TO TIME THE
BEST CHNCS AT EACH SITE WITHIN TEMPO GROUPS. CIGS SHOULD GRADUALLY
LOWER AS WELL INTO THE SUB-2K RANGE OR POSSIBLY HIGH END IFR
TOWARD 12Z. STRONG COLD FRONT WILL SWEEP EAST ACROSS ERN OK AND NW
AR BTWN 18Z AND 00Z...WITH STORMS AND A WIND SHIFT TO THE SW EXPTD.

LACY

PREV DISCUSSION... /ISSUED 249 PM CST MON NOV 7 2011/

DISCUSSION...

MAIN FORECAST CONCERN IS ON CONVECTIVE COVERAGE THROUGH TUESDAY
EVENING...AND POTENTIAL FLOODING/SEVERE WEATHER ACROSS THE AREA.

HEAVIEST SHOWERS AND STORMS HAVE MOVED OUT OF THE AREA...WITH
EXPECTED STRONG TO SEVERE STORMS HAVING INITIATED WITHIN THE LAST
COUPLE OF HOURS IN WESTERN OKLAHOMA IN THE VICINITY OF THE FRONTAL
BOUNDARY. THESE STORMS SHOULD FORM INTO A COMPLEX AND MOVE
WESTWARD OVERNIGHT...PERHAPS POSING AN ISOLATED SEVERE THREAT TO
AREAS WEST OF HIGHWAY 75 TONIGHT. THE HEAVY RAIN THREAT WILL BE
MAINLY FOCUSED ACROSS AREAS ALONG AND NORTH OF INTERSTATE
44...WHERE TRAINING OF STORMS IS MOST LIKELY TO OCCUR ALONG THE
FRONT. THERE WAS DISCUSSION ABOUT ISSUING A FLASH FLOOD
WATCH...BUT ULTIMATELY ELECTED NOT TO ISSUE ONE DUE TO RELATIVE
LACK OF RAINFALL IN THAT AREA TODAY AND HIGHER FLASH FLOOD
GUIDANCE VALUES DUE TO ANTECEDENT CONDITIONS. WOULD NOT BE
SURPRISED IF AN URBAN/SMALL STREAMS FLOOD ADVISORY OR EVEN A
WARNING OR TWO BECOME NECESSARY...HOWEVER...DUE TO EXPECTED
PRECIPITATION EFFICIENCY.

THE COLD FRONT WILL ACCELERATE EASTWARD LATE TONIGHT AND TOMORROW
AS THE UPPER LOW SWINGS ACROSS THE AREA...WITH ADDITIONAL
THUNDERSTORM DEVELOPMENT EXPECTED ALONG THE FRONT TOMORROW. SEVERE
THREAT TOMORROW SHOULD REMAIN LARGELY ISOLATED...WITH THE GREATEST
THREAT FOR SEVERE WINDS ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS DUE TO FRONTAL TIMING. CLEARING SHOULD OCCUR FROM
SOUTHWEST TO NORTHEAST LATE TOMORROW AFTERNOON AND INTO TOMORROW
NIGHT AS THE DRY SLOT MOVES INTO THE AREA.

TEMPERATURES WILL BE COOL THROUGH THURSDAY...BEFORE SOUTH WINDS
RETURN AND A STEADY WARMUP ENSUES INTO THE WEEKEND. MID RANGE
MODELS DEPICT A FAIRLY QUICK BUT STRONG WAVE MOVING ACROSS THE
AREA IN THE SOUTHWESTERLY FLOW ALOFT LATE IN THE WEEKEND AND INTO
EARLY NEXT WEEK...ALTHOUGH THE FORECAST TIMING HAS HAD LITTLE
CONSISTENCY SO FAR. WILL BROADBRUSH SLIGHT CHANCE POPS FOR THE
WHOLE AREA FROM SUNDAY NIGHT INTO MONDAY NIGHT FOR NOW.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....99
Hazardous weather outlook, Nov 7, 6:12 PM CST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
612 PM CST MON NOV 7 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
612 PM CST MON NOV 7 2011

...SEVERE WEATHER LIKELY IN A PART OF NORTHEAST OKLAHOMA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...COUNTIES BORDERING KANSAS.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
UNSTABLE CONDITIONS HAVE STRETCHED ACROSS THE NORTHERNMOST
COUNTIES IN EASTERN OKLAHOMA THIS EVENING. SEVERE STORMS... OR
LINES OF STORMS WILL BE POSSIBLE... WITH LARGE HAIL AND DAMAGING WINDS
THE GREATEST THREAT. THERE IS ALSO THE SLIM POSSIBILITY OF AN
ISOLATED TORNADO. THEREFORE... A TORNADO WATCH IS IN EFFECT UNTIL
1 AM FOR NORTHEAST OKLAHOMA COUNTIES ALONG THE KANSAS BORDER...
AND ALSO PAWNEE COUNTY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO POSSIBLY SEVERE STORMS WILL BE ONGOING TUESDAY
MORNING ACROSS EASTERN OKLAHOMA... AND WILL SPREAD EASTWARD
INTO WESTERN ARKANSAS BY LATE MORNING. AS STORMS MOVE FURTHER
EAST... THE SEVERE WEATHER RISK WILL INCREASE SOMEWHAT AS HIGHER
INSTABILITY IS ENCOUNTERED. FLOW ALOFT WILL BE STRONG AND SUPPORT POCKETS
OF DAMAGING WINDS WITHIN THE LINE OF STORMS. ONCE THE STORMS
PASS... A COLD FRONT WILL SWEEP THROUGH THE AREA BRING GUSTY
NORTHERLY WINDS AND SHARPLY COOLER TEMPERATURES.

DRY AND COOL WEATHER WILL PREVAIL THROUGH LATE WEEK... WITH
GUSTY SOUTHERLY WINDS AND WARMER TEMPERATURES EXPECTED
FOR THE UPCOMING WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 7, 5:15 PM CST, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CST MON NOV 7 2011

OKZ054-080000-
OSAGE OK-
515 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CST
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OSAGE

AT 515 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHWEST OF WEBB CITY TO 23 MILES SOUTHWEST
OF BURBANK...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BURBANK...SHIDLER AND GRAINOLA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9654 3658 9673 3650 9700 3650 9701
      3654 9699 3656 9691 3658 9690 3659 9692
      3658 9700 3659 9706 3665 9707 3671 9703
      3669 9695 3675 9689 3675 9683 3679 9676
      3701 9675
TIME...MOT...LOC 2315Z 225DEG 45KT 3693 9685 3655 9706
Special weather statement, Nov 7, 7:03 PM CST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
703 PM CST MON NOV 7 2011

OKZ054-055-080145-
OSAGE OK-WASHINGTON OK-
703 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE AND WASHINGTON

AT 703 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES NORTH OF HULAH TO 6 MILES NORTHEAST OF
FAIRFAX...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WYNONA...PAWHUSKA...BIGHEART...OSAGE HILLS STATE PARK...COPAN...
DEWEY...HULAH AND OKESA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9579 3688 9582 3649 9632 3646 9672
      3648 9670 3654 9673 3656 9678 3647 9687
      3646 9695 3648 9701 3652 9701 3654 9699
      3656 9690 3659 9692 3658 9701 3701 9644
TIME...MOT...LOC 0103Z 239DEG 28KT 3715 9593 3663 9661
Local storm report, Nov 7, 9:30 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
930 PM CST MON NOV 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             1 E TERLTON             36.19N 96.47W
11/07/2011  E1.00 INCH       PAWNEE             OK   TRAINED SPOTTER

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 6:11 PM CSTSevere Thunderstorm WarningTSAOsage49 min
Nov 7, 7:03 PM CSTSpecial Weather StatementTSAOsage42 min
Nov 7, 8:42 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa63 min
Nov 7, 9:48 PM CSTSpecial Weather StatementTSACreek27 min
Nov 7, 10:31 PM CSTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa3 hr
Nov 7, 10:42 PM CSTSpecial Weather StatementTSACraig, Nowata, Ottawa, Rogers63 min
Nov 7, 10:59 PM CSTFlash Flood WarningTSACreek3 hr
Nov 7, 11:37 PM CSTFlash Flood WarningTSACreek, Osage, Tulsa, Washington3 hr
Nov 8, 12:06 AM CSTSpecial Weather StatementTSAOkfuskee54 min
Nov 8, 1:06 AM CSTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee54 min
Nov 8, 1:52 AM CSTSpecial Weather StatementTSACherokee, Muskogee53 min
Nov 8, 1:55 AM CSTSpecial Weather StatementTSAMcIntosh65 min
Nov 8, 2:59 AM CSTSpecial Weather StatementTSAAdair, Sequoyah61 min
Nov 8, 3:20 AM CSTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more9 hr
Nov 8, 8:17 AM CSTSpecial Weather StatementTSAPittsburg43 min
Nov 8, 8:53 AM CSTFlash Flood WarningTSACherokee, Muskogee3 hr
Nov 8, 8:58 AM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg47 min
Nov 8, 9:31 AM CSTSpecial Weather StatementTSAHaskell, Sequoyah44 min
Nov 8, 10:02 AM CSTSevere Thunderstorm WarningTSALeFlore, Sequoyah43 min
Nov 8, 10:10 AM CSTSpecial Weather StatementTSALatimer35 min
Nov 8, 10:22 AM CSTTornado WarningTSASequoyah23 min
Nov 8, 10:27 AM CSTTornado WarningTSAPushmataha33 min
Nov 8, 10:51 AM CSTSpecial Weather StatementTSALeFlore54 min
Nov 8, 11:00 AM CSTTornado WarningTSALeFlore, Pushmataha30 min
Nov 8, 11:29 AM CSTTornado WarningTSALeFlore37 min
Nov 8, 12:19 PM CSTSpecial Weather StatementTSALeFlore41 min
Nov 8, 12:29 PM CSTTornado WarningTSAPushmataha31 min
Nov 8, 12:57 PM CSTTornado WarningTSAPushmataha33 min
Nov 8, 1:24 PM CSTTornado WarningTSALeFlore, Pushmataha36 min
Nov 8, 1:37 PM CSTRiver Flood WarningTSAAdair23 hr
Nov 8, 1:37 PM CSTRiver Flood WarningTSACherokee41 hr
Nov 8, 1:42 PM CSTRiver Flood AdvisoryTSACherokee, Delaware6 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.